Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 127, NWS Amarillo, TX

May 27, 2021Armstrong County, Donley County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 27, 2021, 7:04 PM CDT for Armstrong County, Donley County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2021, 7:04 PM CDT (00:04 UTC)
Expired
May 27, 2021, 7:41 PM CDT
In force
37 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Armstrong County, TX, Donley County, TX

The radar

The Amarillo radar (KAMA), 85 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 3:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2021-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 474 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2021-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
474 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1941 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

556 
WUUS54 KAMA 280004
SVRAMA
TXC011-129-280100-
/O.NEW.KAMA.SV.W.0127.210528T0004Z-210528T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
704 PM CDT Thu May 27 2021

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Armstrong County in the Panhandle of Texas...
  Donley County in the Panhandle of Texas...

* Until 800 PM CDT.

* At 704 PM CDT, a severe thunderstorm was located 7 miles northwest
  of Brice, or 10 miles southwest of Clarendon, moving northeast at
  30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected.

* Locations impacted include...
  Clarendon, Hedley, Lelia Lake and Greenbelt Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3478 10117 3514 10079 3495 10054 3491 10054
      3475 10081 3475 10119
TIME...MOT...LOC 0004Z 230DEG 26KT 3480 10097 

HAIL...1.25IN
WIND...60MPH
 
$$

DGW
2 follow-up statements
803 
WWUS54 KAMA 280019
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
719 PM CDT Thu May 27 2021

TXC011-280029-
/O.CAN.KAMA.SV.W.0127.000000T0000Z-210528T0100Z/
Armstrong TX-
719 PM CDT Thu May 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ARMSTRONG COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3476 10108 3477 10109 3479 10109 3514 10079
      3495 10054 3491 10054 3475 10081
TIME...MOT...LOC 0019Z 230DEG 26KT 3487 10087 

$$

TXC129-280100-
/O.CON.KAMA.SV.W.0127.000000T0000Z-210528T0100Z/
Donley TX-
719 PM CDT Thu May 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR DONLEY COUNTY...

At 719 PM CDT, a severe thunderstorm was located 4 miles south of
Clarendon, moving northeast at 30 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Clarendon, Hedley and Lelia Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3476 10108 3477 10109 3479 10109 3514 10079
      3495 10054 3491 10054 3475 10081
TIME...MOT...LOC 0019Z 230DEG 26KT 3487 10087 

HAIL...1.00IN
WIND...<50MPH
 
$$

DGW
840 
WWUS54 KAMA 280041
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
741 PM CDT Thu May 27 2021

TXC129-280050-
/O.CAN.KAMA.SV.W.0127.000000T0000Z-210528T0100Z/
Donley TX-
741 PM CDT Thu May 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR DONLEY COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3476 10108 3477 10109 3479 10109 3514 10079
      3495 10054 3491 10054 3475 10081
TIME...MOT...LOC 0037Z 230DEG 26KT 3497 10072 

$$

DGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:59 PM CDT, 5 minutes earlier.

Area forecast discussion, May 27, 6:59 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
659 PM CDT Thu May 27 2021

.AVIATION...00z TAF Cycle...

VFR conditions are expected to persist through most of the night,
but there is a high probability for MVFR/IFR cigs to spread
across the Panhandle early Friday morning. The low ST could
persist through a good part of the day Friday, yet there is
uncertainty with how long the clouds will persist. There is a
chance for thunderstorms even before 18z Friday, so have utilized
PROB30 groups for that potential. Northeast winds will become more
east southeasterly by Friday afternoon.

Ward

&&

.PREV DISCUSSION... /Issued 144 PM CDT Thu May 27 2021/

SHORT TERM (Today/Tonight)...

With the cold front through most of the area, we are thinking our
chances for thunderstorm activity has decreased substantially.
Only the far southeast TX Panhandles will have a threat for severe
weather today. There may be a lingering storm past 7pm, but its
looking like activity could be done by 7pm. Any storm that goes
will likely be severe.

At a Glance Severe Weather Threat

* This afternoon/tonight
	- Location: Far southeast TX Panhandle
	- Timing: Mainly between 3pm and 7pm
	- Hail: Up to 2.5"
	- Wind: Up to 70 mph
	- Tornado: Possible

Surface observation show a significant drop in dewpoints behind
the front for some areas. For example, Boys Ranch went from 65 at
9:45 am to 47 behind the front with a northeast wind (at ~1pm).
Most areas are now under a northeast wind behind the front and
this includes Amarillo. This has resulted in a dry airmass across
a good portion of the area with very little MLCAPE. The one area
of concern is the southeast TX Panhandle were the front hasn't
gone through yet and mid-level lapse rates are better. Mid-level
lapse rates (700mb-500mb) around 8-8.5 C/km are progged in the
southeast. As of 1pm, Dozier is 81 over 73 and Wellington is
similar with a 70 dewpoint and a temperatures of 83. MLCAPE in the
far southeast may end up around 2500-3000 J/kg. With the capping
eroding quickly this afternoon, and bulk shear values around 40-50
knots, any thunderstorm that gets going will likely be severe
with damaging winds and large hail the main threats. Any storm
that gets rooted near the cold front or another boundary could
become tornadic. However, without the boundary it may be hard to
get a tornado as low level SRH is very limited today. It looks
like our window for severe weather could be short at ~4 hours
between 3pm and 7pm before things move east of the Panhandles.

Guerrero

LONG TERM...Friday through Wednesday Night...

Surface boundary across the southern Panhandle will hold the
potential for showers and storms during the early morning and
afternoon hours on Friday.  Enhanced lift will be possible friday
afternoon and evening as a shortwave is expected to move through.
While we're expected to be pretty cool and clouded over most of the
day across the southern and western Panhandles, limiting the heating
for storms, it does appear there's a decent amount of ML CAPE (1000-
2500 J/kg) available due to a moist warm nose to the top of the
inversion, followed by fairly steep lapse rates aloft, certainly
could lead to some severe storms, but hail would be the main threats
as they would not be surface based and the strong inversion below
would likely keep the wind threat down.  The main area of focus
tomorrow for these storms would be the south and western Panhandles,
but will not rule out the central Panhandles.

Saturday through Tuesday...The Panhandles will start off with a
little bit of a break in showers/storms during the day, but the
western Panhandles could be active in the evening as another
shortwave is expected to move through.  PWATs really ramp up in the
1.10-1.50" range for the rest of the weekend across the Panhandles,
so heavy rain is very favorable, with more isolated thunder, given
the warm moist soundings in play.  In general this westerly flow
with subtle shortwaves are expected to continue through the weekend
and into Monday, with these high PWAT's and moist soundings.
Overall, 2 to 4 inches of rain will be possible across a good chunk
of the Panhandles.  But at the same time, we will be dealing with a
lot of low clouds and really will lack much heating.  So the highs
will only be in the mid 60s to mid 70s through Tuesday.

Wednesday, northwest flow will try to kick in and the area will try
to warm into the mid 70s but with decent moisture available it will
not take much for convective temperatures to be reached earlier in
the day, but the lapse rates will be pretty weak, so showers and
general thunderstorms will be possible again, with moderate to heavy
rain expected as the PWAT's still remain in the 1.00-1.30" range.

Weber

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

7/99
Hazardous weather outlook, May 27, 3:46 PM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
346 PM CDT Thu May 27 2021

OKZ001>003-TXZ001>020-317-280900-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
346 PM CDT Thu May 27 2021

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are possible across mainly the southeastern Texas
Panhandle this afternoon. Any storms that form may produce large
hail and damaging winds. A tornado cannot be ruled out either. A
Severe Thunderstorm Watch is in effect for the far southeastern
Texas Panhandle until 11 PM CDT.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will be possible Friday through Wednesday. Some
storms may become strong to severe on Friday mainly in the far
southwest Texas Panhandle.

Widespread severe storms are not expected Saturday through
Wednesday at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be possible in the southeastern Texas
Panhandle this afternoon and evening.

In the hours before

Local storm report, May 27, 4:48 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
448 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TORNADO          7 NNW GRUVER            36.35N 101.46W
05/26/2021                   HANSFORD           TX   NWS STORM SURVEY

            THIS TORNADO HAD A MAXIMUM WIDTH OF 20
            YARDS, A 1.9 MILE LONG PATH, THOUGH WAS
            GIVEN AN EF-UNKNOWN RATING. THE TORNADO
            STARTED AT 5:56 PM AND LASTED APPROXIMATELY
            4 MINUTES BEFORE LIFTING 7 MILES NORTH OF
            GRUVER. NO FATALITIES OR INJURIES WERE
            REPORTED.

0614 PM     TORNADO          7 N GRUVER              36.37N 101.39W
05/26/2021                   HANSFORD           TX   NWS STORM SURVEY

            THIS TORNADO HAD A MAXIMUM WIDTH OF 20
            YARDS, A 0.8 MILE PATH LENGTH, AND WAS GIVEN
            AN EF-UNKNOWN RATING. THE TORNADO STARTED AT
            6:14 PM AND LASTED APPROXIMATELY 1 MINUTE
            BEFORE LIFTING 7 MILES NORTH-NORTHEAST OF
            GRUVER. NO FATALITIES OR INJURIES WERE
            REPORTED.

0734 PM     TORNADO          4 NW FARNSWORTH         36.36N 101.03W
05/26/2021                   OCHILTREE          TX   NWS STORM SURVEY

            THIS TORNADO HAD A MAXIMUM WIDTH OF 20
            YARDS, A 0.8 MILE LONG PATH, THOUGH WAS
            GIVEN AN EF-UNKNOWN RATING. THE TORNADO
            STARTED AT 7:34 PM AND LASTED APPROXIMATELY
            2 MINUTES. NO FATALITIES OR INJURIES WERE
            REPORTED.

0814 PM     TORNADO          PERRYTON                36.39N 100.80W
05/26/2021                   OCHILTREE          TX   NWS STORM SURVEY

            A TORNADO DEVELOPED OVER SOUTH PERRYTON,
            WITH A 20 YARD WIDE DAMAGE PATH SPANNING 0.9
            MILES. THE TORNADO STAYED ON THE GROUND FOR
            2 MINUTES, CAUSING DAMAGE TO SIGNS, GARAGES,
            TREES AND AN APARTMENT BUILDING. DAMAGE
            INDICATORS RESULTED IN AN EF-0 RATING. NO
            FATALITIES OR INJURIES WERE REPORTED.

&&
Local storm report, May 27, 4:49 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
449 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             4 NW WASHBURN           35.21N 101.63W
05/26/2021  M1.25 INCH       POTTER             TX   STORM CHASER

            MOSTLY HALF INCH TO QUARTER, A FEW HALF
            DOLLAR SIZE HAIL.

0556 PM     TORNADO          7 NNW GRUVER            36.35N 101.46W
05/26/2021                   HANSFORD           TX   NWS STORM SURVEY

            THIS TORNADO HAD A MAXIMUM WIDTH OF 20
            YARDS, A 1.9 MILE LONG PATH, THOUGH WAS
            GIVEN AN EF-UNKNOWN RATING. THE TORNADO
            STARTED AT 5:56 PM AND LASTED APPROXIMATELY
            4 MINUTES BEFORE LIFTING 7 MILES NORTH OF
            GRUVER. NO FATALITIES OR INJURIES WERE
            REPORTED.

0614 PM     TORNADO          7 N GRUVER              36.37N 101.39W
05/26/2021                   HANSFORD           TX   NWS STORM SURVEY

            THIS TORNADO HAD A MAXIMUM WIDTH OF 20
            YARDS, A 0.8 MILE PATH LENGTH, AND WAS GIVEN
            AN EF-UNKNOWN RATING. THE TORNADO STARTED AT
            6:14 PM AND LASTED APPROXIMATELY 1 MINUTE
            BEFORE LIFTING 7 MILES NORTH-NORTHEAST OF
            GRUVER. NO FATALITIES OR INJURIES WERE
            REPORTED.

0614 PM     HAIL             3 WSW PANHANDLE         35.32N 101.43W
05/26/2021  M1.00 INCH       CARSON             TX   STORM CHASER

0628 PM     HAIL             7 NNE GRUVER            36.34N 101.35W
05/26/2021  M3.00 INCH       HANSFORD           TX   STORM CHASER

            LATE REPORT OF 3 INCH HAIL RECEIVED WITH
            PICTURE.

0629 PM     HAIL             PANHANDLE               35.34N 101.39W
05/26/2021  M1.50 INCH       CARSON             TX   TRAINED SPOTTER

0633 PM     HAIL             8 NNE GRUVER            36.36N 101.36W
05/26/2021  M2.00 INCH       HANSFORD           TX   STORM CHASER

            REPORT RECEIVED VIA SPOTTER NETWORK.

0638 PM     HAIL             8 NNE GRUVER            36.36N 101.35W
05/26/2021  M2.75 INCH       HANSFORD           TX   STORM CHASER

            LATE STORM CHASER REPORT OF BASEBALL SIZE
            HAIL.

0640 PM     HAIL             1 N PANHANDLE           35.36N 101.38W
05/26/2021  M2.00 INCH       CARSON             TX   PUBLIC

            TWITTER REPORT WITH PICTURE OF MEASURED 2
            INCH HAIL.

0642 PM     HAIL             BRYANS CORNER           36.62N 100.82W
05/26/2021  M0.88 INCH       BEAVER             OK   EMERGENCY MNGR

            ACCUMULATING HAIL OCCURRING.

0649 PM     HAIL             4 SW PANHANDLE          35.31N 101.43W
05/26/2021  M2.50 INCH       CARSON             TX   PUBLIC

            PICTURE RECEIVED VIA TWITTER.

0653 PM     HAIL             PANHANDLE               35.35N 101.38W
05/26/2021  E2.50 INCH       CARSON             TX   PUBLIC

            PICTURE RECEIVED VIA TWITTER.

0656 PM     TSTM WND GST     7 E AMARILLO            35.22N 101.71W
05/26/2021  M60 MPH          POTTER             TX   ASOS

            RICK HUSBAND INTL AIRPORT ASOS MEASURED 60
            MPH WIND GUST.

0705 PM     TSTM WND GST     9 NW WAKA               36.36N 101.18W
05/26/2021  M77 MPH          HANSFORD           TX   MESONET

            PALO DURO RESERVOIR 1 NW.

0714 PM     HAIL             3 N ELMWOOD             36.66N 100.52W
05/26/2021  M1.25 INCH       BEAVER             OK   EMERGENCY MNGR

0734 PM     TORNADO          4 NW FARNSWORTH         36.36N 101.03W
05/26/2021                   OCHILTREE          TX   NWS STORM SURVEY

            THIS TORNADO HAD A MAXIMUM WIDTH OF 20
            YARDS, A 0.8 MILE LONG PATH, THOUGH WAS
            GIVEN AN EF-UNKNOWN RATING. THE TORNADO
            STARTED AT 7:34 PM AND LASTED APPROXIMATELY
            2 MINUTES. NO FATALITIES OR INJURIES WERE
            REPORTED.

0739 PM     HAIL             5 N PANHANDLE           35.42N 101.38W
05/26/2021  M2.50 INCH       CARSON             TX   TRAINED SPOTTER

0745 PM     HAIL             8 N FARNSWORTH          36.43N 100.94W
05/26/2021  E0.75 INCH       OCHILTREE          TX   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0811 PM     TSTM WND GST     7 E ELMWOOD             36.62N 100.39W
05/26/2021  M62 MPH          BEAVER             OK   MESONET

0811 PM     HAIL             4 NE WHITE DEER         35.46N 101.12W
05/26/2021  M1.00 INCH       CARSON             TX   TRAINED SPOTTER

0814 PM     TORNADO          PERRYTON                36.39N 100.80W
05/26/2021                   OCHILTREE          TX   NWS STORM SURVEY

            A TORNADO DEVELOPED OVER SOUTH PERRYTON,
            WITH A 20 YARD WIDE DAMAGE PATH SPANNING 0.9
            MILES. THE TORNADO STAYED ON THE GROUND FOR
            2 MINUTES, CAUSING DAMAGE TO SIGNS, GARAGES,
            TREES AND AN APARTMENT BUILDING. DAMAGE
            INDICATORS RESULTED IN AN EF-0 RATING. NO
            FATALITIES OR INJURIES WERE REPORTED.

0814 PM     HAIL             1 S SKELLYTOWN          35.55N 101.17W
05/26/2021  M1.00 INCH       CARSON             TX   TRAINED SPOTTER

0820 PM     HAIL             2 N PERRYTON            36.43N 100.80W
05/26/2021  M2.50 INCH       OCHILTREE          TX   TRAINED SPOTTER

            GOLF BALL TO TENNIS BALL SIZE HAIL REPORTED.

0823 PM     HAIL             8 E PERRYTON            36.39N 100.67W
05/26/2021  M2.50 INCH       OCHILTREE          TX   STORM CHASER

0847 PM     HAIL             2 N PAMPA               35.57N 100.97W
05/26/2021  M1.00 INCH       GRAY               TX   TRAINED SPOTTER

0847 PM     FLOOD            PERRYTON                36.39N 100.80W
05/26/2021                   OCHILTREE          TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS WATER OVER ROADWAY
            ON 9TH AND MAIN AS WELL AS 15TH AND MAIN.

&&

BIEDA
Local storm report, May 27, 5:06 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
506 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TORNADO          4 NW FARNSWORTH         36.36N 101.03W
05/26/2021                   OCHILTREE          TX   NWS STORM SURVEY

            CORRECTS PREVIOUS TORNADO REPORT FROM 4 NW
            FARNSWORTH. THIS TORNADO HAD A MAXIMUM WIDTH
            OF 20 YARDS, A 1.3 MILE LONG PATH, THOUGH
            WAS GIVEN AN EF-UNKNOWN RATING. THE TORNADO
            STARTED AT 7:34 PM AND LASTED APPROXIMATELY
            2 MINUTES. NO FATALITIES OR INJURIES WERE
            REPORTED.

&&

BIEDA
Local storm report, May 27, 5:11 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
511 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     FLOOD            PERRYTON                36.39N 100.80W
05/26/2021                   OCHILTREE          TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS WATER OVER ROADWAY
            ON 9TH AND MAIN AS WELL AS 15TH AND MAIN.

0516 PM     HAIL             4 NW WASHBURN           35.21N 101.63W
05/26/2021  M1.25 INCH       POTTER             TX   STORM CHASER

            MOSTLY HALF INCH TO QUARTER, A FEW HALF
            DOLLAR SIZE HAIL.

0614 PM     HAIL             3 WSW PANHANDLE         35.32N 101.43W
05/26/2021  M1.00 INCH       CARSON             TX   STORM CHASER

0628 PM     HAIL             7 NNE GRUVER            36.34N 101.35W
05/26/2021  M3.00 INCH       HANSFORD           TX   STORM CHASER

            LATE REPORT OF 3 INCH HAIL RECEIVED WITH
            PICTURE.

0629 PM     HAIL             PANHANDLE               35.34N 101.39W
05/26/2021  M1.50 INCH       CARSON             TX   TRAINED SPOTTER

0633 PM     HAIL             8 NNE GRUVER            36.36N 101.36W
05/26/2021  M2.00 INCH       HANSFORD           TX   STORM CHASER

            REPORT RECEIVED VIA SPOTTER NETWORK.

0638 PM     HAIL             8 NNE GRUVER            36.36N 101.35W
05/26/2021  M2.75 INCH       HANSFORD           TX   STORM CHASER

            LATE STORM CHASER REPORT OF BASEBALL SIZE
            HAIL.

0640 PM     HAIL             1 N PANHANDLE           35.36N 101.38W
05/26/2021  M2.00 INCH       CARSON             TX   PUBLIC

            TWITTER REPORT WITH PICTURE OF MEASURED 2
            INCH HAIL.

0642 PM     HAIL             BRYANS CORNER           36.62N 100.82W
05/26/2021  M0.88 INCH       BEAVER             OK   EMERGENCY MNGR

            ACCUMULATING HAIL OCCURRING.

0649 PM     HAIL             4 SW PANHANDLE          35.31N 101.43W
05/26/2021  M2.50 INCH       CARSON             TX   PUBLIC

            PICTURE RECEIVED VIA TWITTER.

0653 PM     HAIL             PANHANDLE               35.35N 101.38W
05/26/2021  E2.50 INCH       CARSON             TX   PUBLIC

            PICTURE RECEIVED VIA TWITTER.

0714 PM     HAIL             3 N ELMWOOD             36.66N 100.52W
05/26/2021  M1.25 INCH       BEAVER             OK   EMERGENCY MNGR

0739 PM     HAIL             5 N PANHANDLE           35.42N 101.38W
05/26/2021  M2.50 INCH       CARSON             TX   TRAINED SPOTTER

0745 PM     HAIL             8 N FARNSWORTH          36.43N 100.94W
05/26/2021  E0.75 INCH       OCHILTREE          TX   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0811 PM     HAIL             4 NE WHITE DEER         35.46N 101.12W
05/26/2021  M1.00 INCH       CARSON             TX   TRAINED SPOTTER

0814 PM     HAIL             1 S SKELLYTOWN          35.55N 101.17W
05/26/2021  M1.00 INCH       CARSON             TX   TRAINED SPOTTER

0820 PM     HAIL             2 N PERRYTON            36.43N 100.80W
05/26/2021  M2.50 INCH       OCHILTREE          TX   TRAINED SPOTTER

            GOLF BALL TO TENNIS BALL SIZE HAIL REPORTED.

0823 PM     HAIL             8 E PERRYTON            36.39N 100.67W
05/26/2021  M2.50 INCH       OCHILTREE          TX   STORM CHASER

0847 PM     HAIL             2 N PAMPA               35.57N 100.97W
05/26/2021  M1.00 INCH       GRAY               TX   TRAINED SPOTTER

0556 PM     TORNADO          7 NNW GRUVER            36.35N 101.46W
05/26/2021                   HANSFORD           TX   NWS STORM SURVEY

            THIS TORNADO HAD A MAXIMUM WIDTH OF 20
            YARDS, A 1.9 MILE LONG PATH, THOUGH WAS
            GIVEN AN EF-UNKNOWN RATING. THE TORNADO
            STARTED AT 5:56 PM AND LASTED APPROXIMATELY
            4 MINUTES BEFORE LIFTING 7 MILES NORTH OF
            GRUVER. NO FATALITIES OR INJURIES WERE
            REPORTED.

0614 PM     TORNADO          8 N GRUVER              36.37N 101.39W
05/26/2021                   HANSFORD           TX   NWS STORM SURVEY

            THIS TORNADO HAD A MAXIMUM WIDTH OF 20
            YARDS, A 0.8 MILE PATH LENGTH, AND WAS GIVEN
            AN EF-UNKNOWN RATING. THE TORNADO STARTED AT
            6:14 PM AND LASTED APPROXIMATELY 1 MINUTE
            BEFORE LIFTING 7 MILES NORTH-NORTHEAST OF
            GRUVER. NO FATALITIES OR INJURIES WERE
            REPORTED.

0734 PM     TORNADO          4 NW FARNSWORTH         36.36N 101.03W
05/26/2021                   OCHILTREE          TX   NWS STORM SURVEY

            CORRECTS PREVIOUS TORNADO REPORT FROM 4 NW
            FARNSWORTH. THIS TORNADO HAD A MAXIMUM WIDTH
            OF 20 YARDS, A 1.3 MILE LONG PATH, THOUGH
            WAS GIVEN AN EF-UNKNOWN RATING. THE TORNADO
            STARTED AT 7:34 PM AND LASTED APPROXIMATELY
            2 MINUTES. NO FATALITIES OR INJURIES WERE
            REPORTED.

0814 PM     TORNADO          PERRYTON                36.39N 100.80W
05/26/2021                   OCHILTREE          TX   NWS STORM SURVEY

            A TORNADO DEVELOPED OVER SOUTH PERRYTON,
            WITH A 20 YARD WIDE DAMAGE PATH SPANNING 0.9
            MILES. THE TORNADO STAYED ON THE GROUND FOR
            2 MINUTES, CAUSING DAMAGE TO SIGNS, GARAGES,
            TREES AND AN APARTMENT BUILDING. DAMAGE
            INDICATORS RESULTED IN AN EF-0 RATING. NO
            FATALITIES OR INJURIES WERE REPORTED.

0656 PM     TSTM WND GST     7 E AMARILLO            35.22N 101.71W
05/26/2021  M60 MPH          POTTER             TX   ASOS

            RICK HUSBAND INTL AIRPORT ASOS MEASURED 60
            MPH WIND GUST.

0705 PM     TSTM WND GST     9 NW WAKA               36.36N 101.18W
05/26/2021  M77 MPH          HANSFORD           TX   MESONET

            PALO DURO RESERVOIR 1 NW.

0811 PM     TSTM WND GST     7 E ELMWOOD             36.62N 100.39W
05/26/2021  M62 MPH          BEAVER             OK   MESONET

&&

BIEDA
Special weather statement, May 27, 6:51 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Amarillo TX
651 PM CDT Thu May 27 2021

TXZ019-280015-
Donley TX-
651 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DONLEY COUNTY UNTIL
715 PM CDT...

At 650 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Brice, or 14 miles southwest of Clarendon, moving
northeast at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Clarendon and Lelia Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3482 10109 3500 10083 3476 10063 3475 10067
      3475 10109
TIME...MOT...LOC 2350Z 236DEG 34KT 3475 10101

DGW

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.